# SDR ASAA0210244

- Difficulty date: October 15, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 685, RBL 68 CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER EA.  (M)
